MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,3.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,3.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10107
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).N/a other remarks: n/a corrected data: n/a.
 
Event or Problem Description
It was reported that "the cuff didn't inflate during the test before use.Therefore, a new unit (lot#: unknown) was used instead".No patient involvement.

Brand Name
ET TUBE,CF,3.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24904951
Report Number3003898360-2026-00212
Device Sequence Number15909621
Product Code BTR
UDI-Device Identifier04026704396733
UDI-Public(01)04026704396733(11)240815(17)290814(10)73H2400450(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10107
Device Lot Number73H2400450
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown